Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 211, NWS Springfield, MO

May 10, 2008Cedar County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 10, 2008, 12:53 PM CDT for Cedar County, Missouri. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2008, 12:53 PM CDT (17:53 UTC)
Expired
May 10, 2008, 1:48 PM CDT
In force
55 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Cedar County, MO

The radar

The Springfield radar (KSGF), 71 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 12:55 PM CDTHAIL 0.886 S Stockton, MO
May 10, 1:00 PM CDTHAIL 0.882 W Filley, MONICKEL HAIL WEST OF FILLEY ON 32 HIGHWAY. TIME ESTIMATED.
May 10, 1:05 PM CDTHAIL 0.88Stockton, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
May 10, 11:29 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 101752
SVRSGF
MOC039-101900-
/O.NEW.KSGF.SV.W.0211.080510T1753Z-080510T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 PM CDT SAT MAY 10 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 200 PM CDT.

* AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR WAGONER...OR 9 MILES WEST OF STOCKTON...
  MOVING NORTHEAST AT 42 MPH. THIS STORM IS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STOCKTON BY 100 PM CDT.

THE TOWNS OF CAPLINGER MILLS AND ARNICA ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3788 9383 3783 9382 3783 9364 3775 9364
      3772 9362 3758 9362 3759 9408 3766 9408
      3778 9408 3790 9407
TIME...MOT...LOC 1753Z 225DEG 36KT 3769 9390

$$

ANGLE
2 follow-up statements
000 
WWUS53 KSGF 101837
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 PM CDT SAT MAY 10 2008

MOC039-101900-
/O.CON.KSGF.SV.W.0211.000000T0000Z-080510T1900Z/
CEDAR MO-
137 PM CDT SAT MAY 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR EASTERN CEDAR COUNTY...

AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 17 MILES NORTHEAST OF ARNICA...OR 13 MILES WEST
OF HERMITAGE...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN CEDAR COUNTY.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3783 9382 3783 9364 3775 9364 3772 9362
      3771 9362 3758 9362 3761 9384 3770 9388
      3784 9383
TIME...MOT...LOC 1837Z 225DEG 39KT 3800 9351

$$

ANGLE
000 
WWUS53 KSGF 101848
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 PM CDT SAT MAY 10 2008

MOC039-101858-
/O.CAN.KSGF.SV.W.0211.000000T0000Z-080510T1900Z/
CEDAR MO-
148 PM CDT SAT MAY 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CEDAR COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3783 9382 3783 9364 3775 9364 3772 9362
      3771 9362 3758 9362 3761 9384 3770 9388
      3784 9383
TIME...MOT...LOC 1848Z 225DEG 39KT 3808 9340

$$

ANGLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:26 AM CDT, 6 hours 27 minutes earlier.

Area forecast discussion, May 10, 6:26 AM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 AM CDT SAT MAY 10 2008

...UPDATE TO AVIATION...

.DISCUSSION...

CURRENTLY SURFACE HIGH PRESSURE IS LOCATED OVER NORTHERN ILLINOIS.
THIS HAS ALLOWED LIGHT WINDS ACROSS CENTRAL MISSOURI WHERE FOG
HAS DEVELOPED THIS MORNING. SLIGHTLY STRONG WINDS AND HIGH CLOUDS
HAS LIMITED THE FOG ACROSS THE REST OF THE CWA. THE FOG SHOULD
QUICKLY BURN OFF THIS MORNING AS THE SUN RISES AND SOUTHERN WINDS
INCREASE.

TODAY AN UPPER LEVEL TROUGH ACROSS THE WESTERN CONUS WILL CONTINUE
TO PUSH TO THE EAST. AS A RESULT SURFACE LOW THAT IS CURRENTLY
LOCATED OVER COLORADO WILL GET KICKED TO THE EAST TRAILING A COLD
FRONT BEHIND IT. AS THE LOW APPROACHES THE AREA...SURFACE WINDS
WILL SHIFT AND INCREASE OUT OF THE SOUTH TODAY. AS A RESULT GULF
MOISTURE WILL RETURN TO THE AREA...WITH DEWPOINTS INCREASING INTO
THE LOWER 60S ACROSS THE SOUTHERN CWA BY THIS EVENING. THE AREA WILL
INITIALLY BE FAIRLY CAPPED THIS MORNING AS WARMER TEMPERATURES WILL BE
IN PLACE ALOFT. AS THE UPPER LEVEL TROUGH APPROACHES THE AREA
TEMPERATURES WILL COOL ALOFT WEAKENING THE CAP. ELEVATED CONVECTION
DEVELOPMENT IS POSSIBLE LATE THIS MORNING ACROSS EASTERN KANSAS IN
AN AIR OF WARM AIR ADVECTION. THIS ACTIVITY WILL LIKELY AFFECT THE WESTERN
HALF OF THE CWA LATE THIS MORNING/EARLY THIS AFTERNOON.

THE COLD FRONT WILL PUSH INTO THE FAR WESTERN CWA LATE THIS
AFTERNOON THEN ACROSS THE REST OF THE CWA THROUGH THE EVENING
HOURS. THERE WILL BE MODERATE INSTABILITY OF 1000 TO 1500 J/KG OF
CAPE IN PLACE ACROSS THE SOUTHERN PORTION OF THE CWA. THERE WILL
ALSO BE SIGNIFICANT SHEAR IN PLACE WITH 0-6KM BULK SHEAR VALUES
OVER 50KTS ACROSS THE AREA...WHICH MAKES THE DEVELOPMENT OF STRONG TO
SEVERE STORMS POSSIBLE TODAY AND THIS EVENING. THE BETTER CHANCES
OF SEVERE WEATHER STILL REMAIN SOUTH OF THE CWA IN CENTRAL ARKANSAS
WHERE A 120KT JET STREAK WILL PUSH INTO A MORE UNSTABLE AIRMASS.
HOWEVER...SEVERE WEATHER IS STILL POSSIBLE WITH THE MAIN HAZARDS
BEING DAMAGING WINDS AND LARGE HAIL...MAINLY SOUTH OF HIGHWAY
60 THIS AFTERNOON AND EVENING.

THE COLD FRONT SHOULD PUSH EAST OUT OF THE AREA BY MIDNIGHT. A
STRONG PRESSURE GRADIENT WILL SET UP ACROSS THE AREA TONIGHT AND
ON SUNDAY BEHIND THE STRONG AREA OF SURFACE LOW PRESSURE RESULTING
IN WINDY CONDITIONS BOTH TONIGHT AND TOMORROW. AS THE LOW MOVES
OFF TO THE EAST TONIGHT AND SUNDAY MORNING...THERE WILL BE A
POSSIBILITY FOR WRAP AROUND LIGHT RAIN SHOWERS ACROSS CENTRAL
MISSOURI.

COOLER TEMPERATURES WILL MOVE INTO THE AREA ON SUNDAY AND SUNDAY
NIGHT BEHIND THE COLD FRONT...WITH HIGHS IN THE MIDDLE 50S TO
LOWER 60 AND LOWERS IN THE LOWER 40S. THE COOL DOWN WILL BE SHORT
LIVED AS UPPER LEVEL RIDGING BUILDS INTO THE AREA TO START THE
WORK WEEK...WITH TEMPERATURES RETURNING TO THE 70S. ANOTHER STORM
SYSTEM WILL AFFECT THE AREA DURING THE MIDDLE OF NEXT WEEK.
MOISTURE WILL BE SOME WHAT LIMITED ACROSS THE AREA...DUE TO THE
GULF NOT FULLY RECHARGING AFTER THE COLD FRONTAL PASSAGE EXPECTED
TODAY. SHOULD BE ENOUGH TO DEVELOP SOME CONVECTION BUT SHOULD
LIMIT THE SEVERE POTENTIAL.

WISE

&&

.AVIATION...

FOR THE 12Z TAFS...STRATUS AFFECTING MUCH OF THE AREA THIS MORNING
WITH CEILINGS AT JLN/SGF FROM 500 TO 800 FEET. STRATUS LAYER IS
FAIRLY THIN BASED OFF OF THE REAL-TIME 12Z SGF SOUNDING DATA SO
THE STRATUS SHOULD BEGIN TO BURN OFF BY MID MORNING. EXPECTING
THUNDERSTORMS TO DEVELOP AHEAD OF THE FRONT THIS AFTERNOON AT BOTH
JLN/SGF BETWEEN 20Z AND 22Z AS THE CAP BEGINS TO WEAKEN. FRONT
WILL MOVE THROUGH BY 00Z-02Z WITH GUSTY NORTHWEST WINDS DEVELOPING
THIS EVENING.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 10, 12:50 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 PM CDT SAT MAY 10 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1250 PM CDT SAT MAY 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS...HAIL AND
  ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

  HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH WILL BE
  POSSIBLE ACROSS ALONG AND WEST OF A LINE FROM ROLLA TO WEST
  PLAINS THROUGH EARLY AFTERNOON.

  FROM 3 PM TO 7 PM...HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS
  TO 80 MPH ALONG WITH ISOLATED TORNADOES WILL BE POSSIBLE OVER
  ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. THE GREATEST
  THREAT WILL ALONG AND SOUTH OF INTERSTATE 44.

  DISCUSSION:

  A STRONG UPPER LEVEL STORM SYSTEM AND DEVELOPING COLD FRONT OVER
  THE CENTRAL AND SOUTHERN PLAINS WILL MOVE EAST INTO THE OZARKS
  FROM LATE AFTERNOON INTO EARLY EVENING. AS AN INCREASINGLY MOIST
  AND UNSTABLE AIRMASS OVER THE MISSOURI OZARKS AND SOUTHEAST
  KANSAS INTERACTS WITH STRONG VERTICAL WIND SHEAR ASSOCIATED WITH
  THE STORM SYSTEM...STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP
  OVER EASTERN KANSAS AND WESTERN MISSOURI AND MOVE RAPIDLY
  NORTHEAST ACROSS THE OZARKS.

 .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  WIND GUSTS IN EXCESS OF 30 MPH ARE EXPECTED LATE TONIGHT THROUGH
  SUNDAY AS A STRONG AREA OF LOW PRESSURE DEEPENS OVER THE OHIO
  RIVER VALLEY REGION.

  THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY AS ANOTHER
  STORM SYSTEM AFFECTS THE AREA. AT THIS TIME SEVERE WEATHER IS
  NOT EXPECTED WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, May 10, 11:43 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 AM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     HAIL             BATTLEFIELD             37.12N 93.37W
05/10/2008  E0.25 INCH       GREENE             MO   NWS EMPLOYEE

&&

HATCH
Local storm report, May 10, 11:47 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1147 AM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     HAIL             STOTTS CITY             37.10N 93.95W
05/10/2008  E0.50 INCH       LAWRENCE           MO   PUBLIC

&&

HATCH
Local storm report, May 10, 12:02 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 PM     HAIL             MILLER                  37.21N 93.84W
05/10/2008  E0.25 INCH       LAWRENCE           MO   PUBLIC

&&

HATCH
Local storm report, May 10, 12:14 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     HAIL             2 S EVERTON             37.31N 93.70W
05/10/2008  E0.25 INCH       DADE               MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, May 10, 12:36 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     HAIL             1 SW BRONAUGH           37.68N 94.48W
05/10/2008  E0.25 INCH       VERNON             MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, May 10, 12:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 PM     HAIL             WILLARD                 37.31N 93.43W
05/10/2008  E0.25 INCH       GREENE             MO   AMATEUR RADIO

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:42 AM CDTSevere Thunderstorm WarningSGFLawrence34 min
May 10, 1:14 PM CDTSevere Thunderstorm WarningSGFVernon25 min
May 10, 1:19 PM CDTSevere Thunderstorm WarningSGFPolk56 min
May 10, 1:25 PM CDTSevere Thunderstorm WarningSGFDouglas29 min
May 10, 1:45 PM CDTSevere Thunderstorm WarningSGFDallas51 min
May 10, 2:17 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon24 min
May 10, 2:46 PM CDTSevere Thunderstorm WarningSGFHickory29 min
May 10, 4:00 PM CDTWind AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more19 hr
May 10, 5:28 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton, Vernon62 min
May 10, 5:35 PM CDTTornado WarningSGFJasper, Newton40 min
May 10, 5:41 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon13 min
May 10, 5:57 PM CDTTornado WarningSGFBarton, Cedar, Dade35 min
May 10, 6:07 PM CDTTornado WarningSGFMcDonald, Newton53 min
May 10, 6:16 PM CDTTornado WarningSGFJasper, Lawrence34 min
May 10, 6:21 PM CDTTornado WarningSGFBarry54 min
May 10, 6:23 PM CDTAreal Flood AdvisorySGFBarry, Barton, Cedar, Dade, Greene, Jasper and 4 more4 hr
May 10, 6:28 PM CDTSevere Thunderstorm WarningSGFBarry, Cedar, Christian, Dade, Greene, Lawrence and 2 more54 min
May 10, 6:40 PM CDTTornado WarningSGFMcDonald, Newton17 min
May 10, 6:43 PM CDTTornado WarningSGFStone57 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.